# SDR AALA201510029001

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 38,932 hours, 25,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 6C EMER ESCAPE PATH LIGHT COVER FELL OFF.  INSTALLED NEW EMER LIGHT LENS COVER ON SEAT 6C IAW CMM 25-28-72.
